Saieed Akbari
Saieed Akbari
Professor of Mathematics, Sharif University of Technology
Email verificata su sharif.edu
Titolo
Citata da
Citata da
Anno
Non-commuting graph of a group
A Abdollahi, S Akbari, HR Maimani
Journal of Algebra 298 (2), 468-492, 2006
3522006
When a zero-divisor graph is planar or a complete r-partite graph
S Akbari, HR Maimani, S Yassemi
Journal of Algebra 270 (1), 169-180, 2003
2242003
On the zero-divisor graph of a commutative ring
S Akbari, A Mohammadian
Journal of Algebra 274 (2), 847-855, 2004
1782004
On the diameters of commuting graphs
S Akbari, A Mohammadian, H Radjavi, P Raja
Linear algebra and its applications 418 (1), 161-176, 2006
1372006
Flexible shape-memory scaffold for minimally invasive delivery of functional tissues
M Montgomery, S Ahadian, LD Huyer, ML Rito, RA Civitarese, ...
Nature materials 16 (10), 1038-1046, 2017
1282017
The total graph and regular graph of a commutative ring
S Akbari, D Kiani, F Mohammadi, S Moradi
Journal of Pure and Applied Algebra 213 (12), 2224-2228, 2009
1182009
Zero-divisor graphs of non-commutative rings
S Akbari, A Mohammadian
Journal of Algebra 296 (2), 462-479, 2006
1092006
On commuting graphs of semisimple rings
S Akbari, M Ghandehari, M Hadian, A Mohammadian
Linear algebra and its applications 390, 345-355, 2004
1092004
On zero-divisor graphs of finite rings
S Akbari, A Mohammadian
Journal of Algebra 314 (1), 168-184, 2007
992007
The classification of the annihilating-ideal graphs of commutative rings
G Aalipour, S Akbari, M Behboodi, R Nikandish, MJ Nikmehr, F Shaveisi
Algebra Colloquium 21 (02), 249-256, 2014
952014
Commuting graphs of some subsets in simple rings
S Akbari, P Raja
Linear algebra and its applications 416 (2-3), 1038-1047, 2006
892006
Characterization of graphs using domination polynomials
S Akbari, S Alikhani, Y Peng
European Journal of Combinatorics 31 (7), 1714-1724, 2010
872010
r-Strong edge colorings of graphs
S Akbari, H Bidkhori, N Nosrati
Discrete Mathematics 306 (23), 3005-3010, 2006
732006
Application of nanofluid to improve the thermal performance of horizontal spiral coil utilized in solar ponds: geometric study
E Khodabandeh, MR Safaei, S Akbari, OA Akbari, AAAA Alrashed
Renewable Energy 122, 1-16, 2018
662018
On the coloring of the annihilating-ideal graph of a commutative ring
G Aalipour, S Akbari, R Nikandish, MJ Nikmehr, F Shaveisi
Discrete Mathematics 312 (17), 2620-2626, 2012
662012
Residual stresses in composite materials
MM Shokrieh
Woodhead publishing, 2014
652014
On the list dynamic coloring of graphs
S Akbari, M Ghanbari, S Jahanbekam
Discrete Applied Mathematics 157 (14), 3005-3007, 2009
592009
Some results on the intersection graphs of ideals of rings
S Akbari, R Nikandish, MJ Nikmehr
Journal of Algebra and its Applications 12 (04), 1250200, 2013
512013
Maximal subgroups of GLn (D)
S Akbari, R Ebrahimian, HM Kermani, AS Golsefidy
Journal of Algebra 259 (1), 201-225, 2003
482003
Intersection graph of submodules of a module
S Akbari, HA Tavallaee, SK Ghezelahmad
Journal of Algebra and its Applications 11 (01), 1250019, 2012
452012
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20